A simple proof of Lq-estimates for the steady-state oseen and stokes equations in a rotating frame. part II: Weak solutions

Giovanni P. Galdi, Mads Kyed

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

This is the second of two papers in which simple proofs of Lqestimates of solutions to the steady-state three-dimensional Oseen and Stokes equations in a rotating frame of reference are given. In this part, estimates are established in terms of data in homogeneous Sobolev spaces of negative order.

Original languageEnglish
Pages (from-to)1313-1322
Number of pages10
JournalProceedings of the American Mathematical Society
Volume141
Issue number4
DOIs
Publication statusPublished - 2013
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A simple proof of L<sup>q</sup>-estimates for the steady-state oseen and stokes equations in a rotating frame. part II: Weak solutions'. Together they form a unique fingerprint.

  • Cite this